Alert archive / Ohio / Winter Storm Warnings in 2015
Winter Storm Warning 3, NWS Cleveland, OH
NWS Cleveland, OH issued this winter storm warning at Feb 20, 2015, 3:49 PM EST for 9 counties in Ohio. It took effect at Feb 21, 2015, 12:00 AM EST. It was in force for 19 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 20, 2015, 3:49 PM EST (20:49 UTC)
- In effect from
- Feb 21, 2015, 12:00 AM EST
- Expired
- Feb 21, 2015, 7:11 PM EST
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Mahoning County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 82 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 6:00 PM EST | SNOW 2.5 | Lexington, OH | 12 HOUR SNOWFALL. |
| Feb 21, 6:00 PM EST | SNOW 3 | Alliance, OH | 12 HOUR SNOWFALL. |
| Feb 21, 6:00 PM EST | SNOW 4 | Jackson Twp, OH | 24 HOUR SNOWFALL. |
| Feb 21, 6:00 PM EST | SNOW 4.8 | Jackson Township, OH | 12 HOUR SNOWFALL. |
| Feb 21, 6:30 PM EST | SNOW 2.9 | Ashland, OH | 12 HOUR SNOWFALL. |
| Feb 21, 6:30 PM EST | SNOW 3.3 | North Canton, OH | 12 HOUR SNOWFALL. |
| Feb 21, 7:00 PM EST | SNOW 2.5 | Mansfield 7ne, OH | 12 HOUR SNOWFALL. |
| Feb 21, 7:00 PM EST | SNOW 3.3 | Mansfield Lahm Airport, OH | 12 HOUR SNOWFALL. |
| Feb 21, 7:00 PM EST | SNOW 5.8 | 3 Sse Massillon, OH | 12 HOUR SNOWFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
223 WWUS41 KCLE 202049 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 349 PM EST FRI FEB 20 2015 ...ANOTHER FAST MOVING STORM WILL SPREAD SNOW ACROSS THE REGION LATE TONIGHT AND SATURDAY... OHZ014-089-PAZ001>003-210500- /O.CAN.KCLE.WC.Y.0006.000000T0000Z-150220T2300Z/ /O.NEW.KCLE.WW.Y.0013.150221T0500Z-150222T0300Z/ ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 349 PM EST FRI FEB 20 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. * ICE ACCUMULATIONS...AROUND A TRACE. * SNOW ACCUMULATIONS...4 TO 6 INCHES. * WINDS...SOUTH 10 TO 15 MPH. * IMPACTS...SLICK AND SNOW COVERED ROADS. * SNOW BEGINNING... AROUND SUNRISE SATURDAY. * HEAVIEST SNOW...HEAVIEST SNOW WILL FALL FROM LATE MORNING TO LATE AFTERNOON. * SNOW ENDING...SNOW WILL DIMINISH TO SNOW SHOWERS BY MIDNIGHT. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW...SLEET AND ICE COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW, SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ029>033-036>038-047-210500- /O.NEW.KCLE.WS.W.0003.150221T0500Z-150222T0300Z/ RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 349 PM EST FRI FEB 20 2015 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY. * SNOW ACCUMULATIONS...6 TO 8 INCHES. * SNOW WILL START AFTER MIDNIGHT. * HEAVIEST SNOW WILL FALL FROM SUNRISE TO EARLY AFTERNOON. * SNOW WILL END IN THE EARLY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ009>013-017>023-027-028-210500- /O.NEW.KCLE.WW.Y.0013.150221T0500Z-150222T0300Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS 349 PM EST FRI FEB 20 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM EST SATURDAY. * SNOW ACCUMULATIONS...4 TO 6 INCHES * SNOW WILL BEGIN AFTER MIDNIGHT. * HEAVIEST SNOW WILL FALL AROUND MIDDAY. * SNOW WILL END IN THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW...SLEET AND ICE COVERED ROADS. * WINDS...SOUTH 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW, BLOWING SNOW, SLEET, FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
6 follow-up statements
491 WWUS41 KCLE 210300 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1000 PM EST FRI FEB 20 2015 ...ANOTHER FAST MOVING STORM WILL SPREAD SNOW ACROSS THE REGION LATE TONIGHT AND SATURDAY... OHZ029>033-036>038-047-211100- /O.CON.KCLE.WS.W.0003.150221T0500Z-150222T0300Z/ RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 1000 PM EST FRI FEB 20 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... * SNOW ACCUMULATIONS...4 TO 8 INCHES. * SNOW WILL START AFTER MIDNIGHT. * HEAVIEST SNOW WILL FALL FROM SUNRISE TO EARLY AFTERNOON. * SNOW WILL END IN THE EARLY EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ009>014-017>023-027-028-089-PAZ001>003-211100- /O.CON.KCLE.WW.Y.0013.150221T0500Z-150222T0300Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...ASHTABULA...ERIE...EDINBORO...MEADVILLE 1000 PM EST FRI FEB 20 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... * SNOW ACCUMULATIONS...4 TO 6 INCHES. * SNOW WILL BEGIN AFTER MIDNIGHT. * HEAVIEST SNOW WILL FALL AROUND MIDDAY. * SNOW WILL END IN THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW...SLEET AND ICE COVERED ROADS. * WINDS...SOUTH 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST TRAVEL IN THE ADVISORY AREA USE CAUTION AND ALLOW EXTRA TIME TO REACH YOU DESTINATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
656 WWUS41 KCLE 210853 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 353 AM EST SAT FEB 21 2015 ...ANOTHER FAST MOVING STORM WILL SPREAD SNOW ACROSS THE REGION... OHZ029>033-036>038-047-211700- /O.CON.KCLE.WS.W.0003.000000T0000Z-150222T0300Z/ RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 353 AM EST SAT FEB 21 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...4 TO 8 INCHES. * SNOW WILL CONTINUE THROUGH THE DAY TODAY. * HEAVIEST SNOW WILL FALL DURING THE MORNING INTO TO EARLY AFTERNOON. * SNOW WILL END EARLY THIS EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ009>014-017>023-027-028-089-PAZ001>003-211700- /O.CON.KCLE.WW.Y.0013.000000T0000Z-150222T0300Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...ASHTABULA...ERIE...EDINBORO...MEADVILLE 353 AM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...4 TO 6 INCHES. * SNOW WILL CONTINUE THROUGH THE DAY TODAY. * HEAVIEST SNOW WILL FALL AROUND MIDDAY. * SNOW WILL END IN THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. * WINDS...SOUTHWEST 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST TRAVEL IN THE ADVISORY AREA USE CAUTION AND ALLOW EXTRA TIME TO REACH YOU DESTINATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ LOMBARDY
835 WWUS41 KCLE 211422 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EST SAT FEB 21 2015 OHZ029>033-036>038-047-212230- /O.CON.KCLE.WS.W.0003.000000T0000Z-150222T0300Z/ RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 922 AM EST SAT FEB 21 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...4 TO 8 INCHES. * HEAVIEST SNOW WILL FALL DURING THE MORNING. * SNOW WILL END WEST TO EAST LATE TODAY THROUGH THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ009>014-017>023-027-028-089-PAZ001>003-212230- /O.CON.KCLE.WW.Y.0013.000000T0000Z-150222T0300Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...ASHTABULA...ERIE...EDINBORO...MEADVILLE 922 AM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...3 TO 6 INCHES. * SNOW WILL END WEST TO EAST LATE TODAY THROUGH THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST TRAVEL IN THE ADVISORY AREA USE CAUTION AND ALLOW EXTRA TIME TO REACH YOU DESTINATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
883 WWUS41 KCLE 212017 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 317 PM EST SAT FEB 21 2015 OHZ029>033-036>038-047-220300- /O.CON.KCLE.WS.W.0003.000000T0000Z-150222T0300Z/ RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG... MOUNT VERNON 317 PM EST SAT FEB 21 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...TOTAL OF 4 TO 8 INCHES. * SNOW WILL END WEST TO EAST THROUGH THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ009>014-017>023-027-028-089-PAZ001>003-220300- /O.CON.KCLE.WW.Y.0013.000000T0000Z-150222T0300Z/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...ASHTABULA...ERIE...EDINBORO...MEADVILLE 317 PM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...TOTAL OF 3 TO 6 INCHES. * SNOW WILL END WEST TO EAST LATE TODAY THROUGH THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST TRAVEL IN THE ADVISORY AREA USE CAUTION AND ALLOW EXTRA TIME TO REACH YOU DESTINATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
909 WWUS41 KCLE 212248 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 548 PM EST SAT FEB 21 2015 OHZ029>031-036>038-047-220000- /O.CAN.KCLE.WS.W.0003.000000T0000Z-150222T0300Z/ RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 548 PM EST SAT FEB 21 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER STORM WARNING. THE HEAVIEST SNOW HAS MOVED EAST. NO ADDITIONAL ACCUMULATIONS ARE EXPECTED TONIGHT...HOWEVER A FEW LINGERING FLURRIES ARE POSSIBLE INTO THE EVENING. $$ OHZ009>011-017>020-027-028-220000- /O.CAN.KCLE.WW.Y.0013.000000T0000Z-150222T0300Z/ ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... FINDLAY...TIFFIN...NORWALK...MEDINA...UPPER SANDUSKY...CAREY... BUCYRUS 548 PM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER WEATHER ADVISORY. THE HEAVIEST SNOW HAS MOVED EAST. NO ADDITIONAL ACCUMULATIONS ARE EXPECTED TONIGHT...HOWEVER A FEW LINGERING FLURRIES ARE POSSIBLE INTO THE EVENING. $$ OHZ032-033-220300- /O.CON.KCLE.WS.W.0003.000000T0000Z-150222T0300Z/ STARK-MAHONING- INCLUDING THE CITIES OF...CANTON...YOUNGSTOWN 548 PM EST SAT FEB 21 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...TOTAL STORM ACCUMULATIONS OF 4 TO 8 INCHES. * SNOW WILL END WEST TO EAST THROUGH THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO REDUCED VISIBILITY AND SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU SHOULD USE EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OHZ012>014-021>023-089-PAZ001>003-220300- /O.CON.KCLE.WW.Y.0013.000000T0000Z-150222T0300Z/ LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...AKRON... RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 548 PM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * SNOW ACCUMULATIONS...TOTAL STORM ACCUMULATIONS OF 3 TO 6 INCHES. * SNOW WILL END WEST TO EAST LATE TODAY THROUGH THE EVENING. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO SNOW COVERED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU MUST TRAVEL IN THE ADVISORY AREA USE CAUTION AND ALLOW EXTRA TIME TO REACH YOU DESTINATION. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
679 WWUS41 KCLE 220011 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 711 PM EST SAT FEB 21 2015 OHZ032-033-220115- /O.CAN.KCLE.WS.W.0003.000000T0000Z-150222T0300Z/ STARK-MAHONING- INCLUDING THE CITIES OF...CANTON...YOUNGSTOWN 711 PM EST SAT FEB 21 2015 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER STORM WARNING. THE SNOW HAS MOVED EAST OF THE AREA. NO ADDITIONAL ACCUMULATIONS ARE EXPECTED TONIGHT...HOWEVER A FEW LINGERING FLURRIES ARE STILL POSSIBLE. $$ OHZ012>014-021>023-089-PAZ001>003-220115- /O.CAN.KCLE.WW.Y.0013.000000T0000Z-150222T0300Z/ LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...AKRON... RAVENNA...WARREN...ASHTABULA...ERIE...EDINBORO...MEADVILLE 711 PM EST SAT FEB 21 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WINTER WEATHER ADVISORY. THE SNOW HAS MOVED EAST OF THE AREA. NO ADDITIONAL ACCUMULATIONS ARE EXPECTED TONIGHT...HOWEVER A FEW LINGERING FLURRIES ARE STILL POSSIBLE. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Feb 20, 12:36 PM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 20, 12:36 PM EST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1236 PM EST FRI FEB 20 2015 .SYNOPSIS... HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY TODAY AND EAST OF THE AREA TONIGHT. A WARM FRONT WILL LIFT NORTH TO NORTHERN OHIO AND NORTHWEST PENNSYLVANIA BY MID DAY ON SATURDAY AS LOW PRESSURE MOVES NORTHEAST ACROSS OHIO BY SATURDAY EVENING. THE LOW WILL MOVE WELL EAST OF THE REGION ON SUNDAY. AN ARCTIC COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE AREA SUNDAY NIGHT. HIGH PRESSURE WILL MOVE SOUTHEAST INTO THE MIDDLE MISSISSIPPI VALLEY REGION BY MONDAY MORNING AND EXTEND A RIDGE EAST ACROSS THE LOCAL AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WIND CHILL ADVISORY WILL BE NEEDED INTO THE AFTERNOON FOR EXTREME NORTHEAST OHIO AND NW PA AS THE TEMPERATURE RECOVERY FROM SIGNIFICANTLY LOWER TEMPS IS TAKING SOME TIME. WINDS HAVE INCREASED FROM CALM TO LIGHT SOUTHWEST SO WIND CHILLS COLDER THAN -10 WILL CONTINUE. ELSEWHERE ALLOWED THE ADVISORY TO END ALTHOUGH FOR THE NEXT HOUR OR TWO THOSE WIND CHILLS STILL WILL BE CLOSE TO -10 OR -12. OTHER THAN THESE HEADLINES HAVE UPDATED THE HOURLY TEMPERATURES INTO THIS EVENING WITH THIS MIDDAY UPDATE. WILL GET INTO THE MID/UPPER SINGLE DIGITS ABOVE ZERO FOR NE OH/NW PA AND NEAR 10 TO 12 NEAR FINDLAY BY 6PM. SUNNY TO START WITH A GRADUAL INCREASE IN CLOUDS FROM THE WEST THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... TODAYS HIGHS WILL LIKELY BE THE LOWS FOR TONIGHT AS WARM AIR ADVECTION IS EXPECTED TO TAKE PLACE DURING THE NIGHT. THIS IS IN ADVANCE OF A LOW PRESSURE SYSTEM THAT IS PROGGED TO MOVE NORTHEAST INTO THE OHIO VALLEY REGION. MODELS APPEAR TO BE CONSIDERABLY FASTER WITH THE TRACK AND EXIT OF THE LOW COMPARED TO PREVIOUS RUNS. LIGHT SNOW OR FLURRIES WILL MOVE INTO THE WESTERN PORTIONS OF THE FORECAST AREA THIS EVENING AND THEN SPREAD OVER THE REST OF THE AREA OVERNIGHT. THERE IS A CHANCE THAT ENOUGH WARM AIR WILL OVER RUN THE WARM FRONT TO CAUSE A MIXED BAG OF PRECIPITATION FOR THE EXTREME SOUTHEASTERN TIER OF THE FORECAST AREA. OTHERWISE...AIR COLUMN SHOULD REMAIN COLD ENOUGH TO SUPPORT SNOW ALL THE WAY THROUGH THE EVENT ACROSS THE FORECAST AREA. MODELS SUGGEST BETWEEN 4.5 AND 5 INCHES OF SNOW WILL FALL ACROSS THE AREA OVERNIGHT THROUGH SUNDAY. SNOWFALL SHOULD BE SPREAD OUT OVER A LONG ENOUGH PERIOD OF TIME THAT I WILL HOLD OFF ON ANY HEADLINES AT THIS TIME TO LET THE DAY SHIFT GET ONE MORE LOOK AT IT. AS FAST AS THE PRECIPITATION MOVES IN...IT PULLS OUT JUST AS FAST. SOME LINGERING LIGHT SNOW IS EXPECTED ON SUNDAY INTO SUNDAY NIGHT AS THE ARCTIC FRONT SLIDES SOUTH ACROSS THE REGION. EVENTUALLY...SNOW WILL TRANSITION OVER TO LEFT OVER LAKE EFFECT SNOW ON MONDAY AND THEN EVENTUALLY DISSIPATE BY MONDAY NIGHT AS HIGH PRESSURE BUILDS INTO THE AREA. STRONG WARM AIR ADVECTION WILL TAKE PLACE AHEAD OF THE LOW WARMING TEMPERATURES INTO THE 30S BY SATURDAY. COLD AIR ADVECTION RETURNS FOR SUNDAY INTO MONDAY. MONDAY WILL LIKELY BE ANOTHER COLD DAY WITH HIGHS ONCE AGAIN BACK INTO THE SINGLE DIGITS. && .LONG TERM /TUESDAY THROUGH THURSDAY/... A STRONG SHORT WAVE FROM CENTRAL CANADA IS PROGGED TO CROSS THE GREAT LAKES MID WEEK. THE LATEST MODELS ARE NOT AS DEEP WITH THE SHORT WAVE. INSTEAD OF A CLOSED LOW...THERE IS NOW MORE OF A PROGRESSIVE SHORT WAVE CROSSING THE GREAT LAKES. NOT READY TO DISMISS A STRONGER WAVE SO THE FORECAST WILL BE A COMPROMISE. THE ASSOCIATED SURFACE COLD FRONT SHOULD SWING ACROSS THE AREA LATER TUESDAY NIGHT WITH A PERIOD OF SNOW OR SNOW SHOWERS. THE TEMPERATURES ARE TRICKY BECAUSE THE WARMEST AIR WILL LIKELY SWEEP ACROSS THE AREA TUESDAY NIGHT AHEAD OF THE FRONT. WE COULD BE LOOKING AT A 10 DEGREE OR MORE SWING IN TEMPERATURES AHEAD OF THE FRONT AND BEHIND THE FRONT SO TRYING TO TIME THE HIGHS ON TUESDAY...THE LOWS TUESDAY NIGHT AND THE HIGHS WEDNESDAY WILL DEPEND ON THE EXACT TIMING OF THE FRONT. WILL FORECAST LOWS ON TUESDAY NIGHT A FEW DEGREES WARMER THAN THE PREVIOUS FORECAST GIVEN THE SLIGHT WARM SURGE AHEAD OF THE FRONT. SNOW SHOWERS WILL LIKELY LINGER ON WEDNESDAY WITH THE TROUGH ALOFT ESPECIALLY ACROSS NORTHEAST OH AND NORTHWEST PA. ARCTIC HIGH PRESSURE WILL SPREAD ACROSS THE AREA THE SECOND HALF OF NEXT WEEK. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... MOISTURE WILL MOVE IN EARLY TONIGHT AHEAD OF LOW PRESSURE THAT WILL MOVE THROUGH THE OHIO VALLEY. AM EXPECTING VFR CONDITIONS TO CONTINUE THROUGH THE DAY AND INTO THE FIRST HALF OF THE OVERNIGHT. WILL BRING IN MVFR CIGS AND VISIBILITIES IN SNOW AFTER MIDNIGHT KTOL AND KFDY...EVENTUALLY REACHING KCLE 08-09Z AND KERI AROUND 12Z. EXPECTING WIDESPREAD IFR IN SNOW SATURDAY MORNING. .OUTLOOK...NON VFR CONDITIONS WILL CONTINUE SATURDAY AFTERNOON AND SATURDAY NIGHT. CONDITIONS WILL IMPROVE TO VFR FROM THE WEST SUNDAY WITH THE POSSIBLE EXCEPTION OF FAR NORTHEAST OHIO AND NWRN PA WHEN NON-VFR REMAINS POSSIBLE THROUGH MONDAY. EXPECT NON VFR AGAIN TUESDAY AFTERNOON AND TUESDAY NIGHT INTO WEDNESDAY. && .MARINE... GALE FORCE WINDS ARE NOT EXPECTED ON THE LAKE THROUGH THE FORECAST PERIOD. THE FLOW WILL COME AROUND FROM THE SOUTH TODAY AHEAD OF THE NEXT COLD FRONT. THE FRONT IS EXPECTED SATURDAY NIGHT. NORTHWEST WINDS WILL PICK UP TO NEAR 20 KNOTS BEHIND THE FRONT ON SUNDAY INTO MONDAY...THEN MODERATE WINDS WILL BACK TO THE SOUTHWEST AHEAD OF THE NEXT FRONT BY TUESDAY. && .CLIMATE... DAILY RECORDS BROKEN FOR 2/20: CLEVELAND: -17 PREVIOUS RECORD:-3/1968 TOLEDO: -19 PREVIOUS RECORD: -5/1978 ERIE PA: -17 PREVIOUS RECORD:-8/1934 AKRON-CANTON: -10 PREVIOUS RECORD: -7/1936 YOUNGSTOWN: -16 PREVIOUS RECORD: -5/1968 ALL TIME FEBRUARY RECORD LOWS SET AT: CLEVELAND: -17 PREVIOUS FEBRUARY RECORD: -16 2/10/1899 TOLEDO: -19 PREVIOUS FEBRUARY RECORD: -16 2/11/1885 && .CLE WATCHES/WARNINGS/ADVISORIES... OH...WIND CHILL ADVISORY UNTIL 6 PM EST THIS EVENING FOR OHZ014-089. PA...WIND CHILL ADVISORY UNTIL 6 PM EST THIS EVENING FOR PAZ001>003. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY/OUDEMAN SHORT TERM...LOMBARDY LONG TERM...KOSARIK AVIATION...TK MARINE...KOSARIK CLIMATE...
Hazardous weather outlook, Feb 20, 12:25 PM EST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1225 PM EST FRI FEB 20 2015 OHZ003-006>013-017>023-027>033-036>038-047-211730- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 1225 PM EST FRI FEB 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW WILL MOVE INTO THE AREA LATE TONIGHT AND CONTINUE ON SATURDAY. SEVERAL INCHES OF ACCUMULATION IS LIKELY. AN ADVISORY OR WARNING MAY BE NEEDED DEPENDING ON THE PATH OF THE STORM. CHECK YOUR LOCAL FORECAST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-089-PAZ001>003-211730- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1225 PM EST FRI FEB 20 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW WILL MOVE INTO THE AREA LATE TONIGHT AND CONTINUE ON SATURDAY. SEVERAL INCHES OF ACCUMULATION IS LIKELY. AN ADVISORY OR WARNING MAY BE NEEDED DEPENDING ON THE PATH OF THE STORM. CHECK YOUR LOCAL FORECAST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-211730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1225 PM EST FRI FEB 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:49 PM EST | Winter Weather Advisory | CLE | Ashtabula, Crawford, Cuyahoga, Erie, Geauga, Hancock and 9 more | 27 hr |
Nearby
Winter Storm Warnings in Ohio, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.